# SDR RAIA00609038

- Difficulty date: September 24, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 19,556 hours, 17,126 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5493-STL-ROW 12 EMERGENCY LIGHT INOP.  MAINTENANCE RESECURED A LOOSE CONNECTOR AT ROW 12 LIGHT ASSEMBLY.
